# SDR VNAA202403230006

- Difficulty date: February 12, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: CC670101261
- Condition: Worn
- Location: Fwd Baggage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD AND AFT COUNTERBALANCE ARM AT FWD CARGO COMPARTMENT DOOR AND WEAR ON FWD COUNTERBALANCE ARM OF CTR CARGO COMPARTMENT DOOR.   WEAR ON FWD AND AFT COUNTERBALANCE ARM AT FWD CARGO COMPARTMENT DOOR AND WEAR ON FWD COUNTERBALANCE ARM OF CTR CARGO COMPARTMENT DOOR WERE REPAIRED PER REO 690-52-35-385 REV.-- , REO 690-52-35-386 REV.-- AND REO 690-52-35-387 REV.--
